# SDR CA060216003

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 16,926 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Wing
- Part time: 16,976 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BEGINNING A PHASE 3 INSPECTION, A TECHNICIAN DISCOVERED A SMALL CRACK ON THE RIGHT FORWARD LOWER SPAR HINGE CAP.  THE CRACK WAS OUT FROM THE FOURTH FASTENER FORWARD TOWARD THE HINGE EDGE.  A SMALL AREA OF PAINT HAD BEEN FLAKED AWAY IN THIS AREA.  MORE PAINT WAS REMOVED IN THIS AREA IN AID TO FURTHER INVESTIGATE THE DISCREPANCY.  IT WAS CLEARLY VISIBLE TO SEE WITHOUT ANY NDT INSPECTION METHODS REQUIRED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  IT WAS NOTED THE PREVIOUS EDDY CURRENT INSPECTION (AS REQUIRED IAW THE RAYTHEON SIRM) WAS CONDUCTED IN THIS AREA IN JANUARY 2005, 754.8 HOURS AGO.
